# SDR RAIA00609027

- Difficulty date: September 19, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 16,196 hours, 15,427 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 800571
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5511-STL-LANDING GEAR WOULD NOT RETRACT. LG/LEVER DISAGREE RAN CHECKLIST AND RETURNED TO STL. MAINTENANCE REMOVED AND REPLACED NOSE GEAR WOW PROXIMITY SWITCH. PERFORMED GEAR SWING WITH NO DEFECTS NOTED.
